# SDR SWIA201023840

- Difficulty date: January 8, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 30,448 hours, 44,282 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE HYDRAULIC BAY OUTBOARD WALL CRACKED.  (C CHECK)  REPLACED BEAM PER SRM.
